# SDR SWAA2023110617496

- Difficulty date: November 3, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 64,563 hours, 33,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY LIGHT FAILS TO ILLUMINATE.<[01] REMOVED AND REPLACED R/H OVER WING EXTERIOR EMERGENCY LAMP AND BATTERY PACK PER AMM 33-51-04 AND 33-51-06. OPS CHECK SATISFACTORY.
